# SDR CA070109006

- Difficulty date: January 9, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: AEC648005PL
- Condition: Separated
- Location: Engine
- Part time: 1,344 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MATERIAL FROM THE FACE OF THE TOP COMPRESSION RING HAD FLAKED AWAY ON PISTONS NR1, NR2, NR4, AND NR6 (TC NR 20070109006).
